MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD 2000 SKULL CLAMP; SKULL CLAMPS AND HEADREST SYSTEMS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD 2000 SKULL CLAMP; SKULL CLAMPS AND HEADREST SYSTEMS
Model Number A2000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mayfield 2000 skull clamp (a2000) was returned for evaluation: failure analysis - investigation of the returned unit showed that the hex bushing was worn and the lock still moved after unit was locked down.The hex bushing was replaced due to movement.General cleaning and maintenance performed, and all worn components were replaced with new parts.Root cause analysis: complaint confirmed via inspection of the unit which is beyond integra¿s 7 years recommended life cycle (manufactured 2007).The unit received replacement of worn components due to routine use and wear.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that the mayfield 2000 skull clamp (a2000) was not locking correctly.No information has been provided on patient involvement, injury, or surgical delay.

Brand Name
MAYFIELD 2000 SKULL CLAMP
Common Device Name
SKULL CLAMPS AND HEADREST SYSTEMS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16527037
Report Number3004608878-2023-00036
Device Sequence Number17454498
Product Code HBL
UDI-Device Identifier10381780253655
UDI-Public10381780253655
Combination Product (Y/N)N
PMA/510(K) Number
K932807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2000
Device Catalogue NumberA2000
Device Lot Number074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown